Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having hypertension,i am on medicine(Losar A)

I am 36 yrs 176lbs(80 Kgs) having hypertension, on medicine(Losar A) for 1 yr, Do I have to continue till life?
Wed, 16 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
I don't know how tall you. are to see if that weight is appropriate for you. . If you want to refrain from taking high blood pressure medications for life; you should dramatically address your obesity problem ( i.e., if you are short) or maintain a healthy weight appropriate for your age and height.. Proper and regular exercise and a good healthy diet is a must. Eat l ots of fruits and vegetables; 2 Gms Sodium or salt diet; no trans fat or high cholesterol. and lots of fluids. In addition, you should monitor your blood pressure. And you should avoid stress. and consumption of too much caffeine. including sodas. You should also refrain from smoking. Uncontrolled blood pressure can cause complications of heart disease, kidney failure and strokes. My ex-husband, a CABG ( cardiac bypass pt) had malignant hypertension. I impressed on him the need for weight reduction and exercise in conjunction with HTN meds and diuretics. So his high blood pressure is under control. I; too have HTN. I'm on a low dose of Lisonopril with diuretic and it's maintaning my B/P quite well. I used to run in the 200's. It's hereditary. So I strongly suggest weight reduction and exercise. and a healthy diet. But the key word on the latter part ....... moderation. Eat the bad foods and cheat once in a while. You shouldn't deny youself on your favorite foods. But just remember to eat everything in moderation.. The following fruits are good for Hypertension: Losar -A is the trade or brand name for Reserpine(Generic).. It's good and effective; because it's an angiotensin II antagonist. It control ls high blood pressure but doesn't cure it. Some of the side effects are drowsiness, dry mouth, weight gain, depression, low sexual drive; stomach upset; loss of appetite; mood changes and nightmares. You might be interested to know that the following fruits and vegetables are homeopathic remedy for Hypertension: apricots, avocados. bananas, , beets, broccoli, cantaloupes, chestnuts, figs, GARLIC in cloves, oil or in pills; celery stalks and grape juice. and green tea.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

HOW SAFE ARE DIURETIC MEDS FOR HYPERTENSION....I AM 61 YEARS YOUNG...140 S TO 160 S OVER 80 S BLOOD PRESSURE...ACTIVE...BEEN PRESCRIBED HYDROCHLOROTHIAZID...PRE DIABETIC....NO MEDS FOR THAT.....CONCERNED ABOUT THIS MED MAKING BLOOD SUGAR LEVELS HIGHER...

doctor1 MD

Hypertension.I just took my blood pressure = 149/84.I am taking Amlodipine, 5mg. My doctor recommended me to increase the dose of Amlodipine to 7.5mg.What studies would you suggest to find out the source of my hypertension, instead of just increasing the dose of medication?

doctor1 MD

hiii... from last 15 days i feel chest pain in almost all parts of chest (most of the times left side) and consult a doctor, he did ECG and say that it is ok ,this may be because of muscle pain and gave some medicine,but still it is going on,i am patient of hypertension from last 2 yrs and taking medicine of hypertension.i am 23 yrs old....please give your valuable suggestion...thank you

Recent questions on  Hypertension

doctor1 MD

I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.

doctor1 MD

Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you

doctor1 MD

My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?

doctor1 MD

My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...

Loading Online Doctors....